# SDR R61A201306270563

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 15,326 hours, 12,251 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION DURING FLIGHT.  DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX CHECKED DOOR GAPS AND MADE SURE DOOR WAS FLUSH WITH FUSELAGE SKIN.   ACFT IS GOOD FOR SERVICE.
